# SDR ASAA201902048018

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,223 hours, 6,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(VTK) FMC #1 FAILURE. AUTOMATICALLY FIXED ITSELF AFTER A MINUTE OR TWO, NO CORRECTIVE ACTIONS TAKEN. NO FURTHER PROBLEMS FOR REMAINDER OF FLIGHT. GROUNDED - YES. #1 FLIGHT MANAGEMENT COMPUTER SYSTEM CHECKS GOOD REF B737-900 AMM TASK 34-61-00-710-801.
